# SDR WX0A070346

- Difficulty date: July 3, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779221
- Condition: Cracked
- Location: Bs 160 L3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN OUTBOARD HAT OF L-3 DOOR LT STA 160, REPAIRED AS REQUIRED
